Alert archive / Kentucky / Flash Flood Warnings in 2019
Flash Flood Warning 33, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 15, 2019, 5:31 PM EDT for Hamilton County, Ohio; Boone County, Campbell County, Kenton County, Kentucky; Dearborn County, Indiana. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2019, 5:31 PM EDT (21:31 UTC)
- Expired
- Jul 15, 2019, 9:15 PM EDT
- In force
- 4 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dearborn County, IN, Boone County, KY, Campbell County, KY, Kenton County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 80 km from the middle of the area, began a volume at 21:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 6:19 PM EDT | HEAVY RAIN 1.82 | 3 Sse Covington, KY | |
| Jul 15, 6:30 PM EDT | FLASH FLOOD | Edgewood, KY | VIDEOS POSTED ON SOCIAL MEDIA SHOW RUSHING WATER OVER STREETS IN EDGEWOOD. TIME ESTIMATED. |
| Jul 15, 6:32 PM EDT | FLASH FLOOD | 1 Ssw Erlanger, KY | CARS SUBMERGED ON STEPHENSON ROAD. PHOTO VERIFIED. |
| Jul 15, 6:43 PM EDT | HEAVY RAIN 4.37 | 3 W Cheviot, OH | STORM TOTAL THUS FAR. |
| Jul 15, 7:39 PM EDT | FLOOD | Sw Erlanger, KY | STEVENSON ROAD NEAR RAINBOW PARK AND KIMBERLY DRIVE REMAINS CLOSED DUE TO HIGH WATER. |
| Jul 15, 7:45 PM EDT | FLOOD | 2 W Covington, KY | SLEEPY HOLLOW AND ADELA REMAINS CLOSED DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 59 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 45 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 1471 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
499
WGUS51 KILN 152131
FFWILN
INC029-KYC015-037-117-OHC061-160130-
/O.NEW.KILN.FF.W.0033.190715T2131Z-190716T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
531 PM EDT Mon Jul 15 2019
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Northeastern Dearborn County in southeastern Indiana...
Northern Kenton County in northern Kentucky...
Northern Campbell County in northern Kentucky...
Northern Boone County in northern Kentucky...
Southwestern Hamilton County in southwestern Ohio...
* Until 930 PM EDT.
* At 530 PM EDT, trained weather spotters reported that
thunderstorms had produced heavy rain near Cheviot, Ohio. Up to
three inches of rain have already fallen. Radar indicated that
heavy rain continues to fall with another one to two inches
possible. Runoff from this excessive rainfall will cause flash
flooding to occur.
* Some locations that will experience flooding include...
Cincinnati, Covington, Florence, Independence, Norwood, Erlanger,
Fort Thomas, Newport, Reading, Harrison, North College Hill,
Edgewood, Elsmere, Wyoming, Cheviot, Fort Mitchell, Villa Hills,
Highland Heights, Taylor Mill and Mount Healthy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3923 8444 3895 8448 3893 8462 3910 8480
3914 8493 3926 8494
$$
Novak2 follow-up statements
027
WGUS71 KILN 152329
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
729 PM EDT Mon Jul 15 2019
INC029-KYC015-037-117-OHC061-160130-
/O.CON.KILN.FF.W.0033.000000T0000Z-190716T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dearborn IN-Kenton KY-Campbell KY-Boone KY-Hamilton OH-
729 PM EDT Mon Jul 15 2019
...THE FLASH FLOOD WARNING FOR NORTHEASTERN DEARBORN...NORTHERN
KENTON...NORTHERN CAMPBELL...NORTHERN BOONE AND SOUTHWESTERN HAMILTON
COUNTIES REMAINS IN EFFECT Until 930 PM EDT....
At 726 PM EDT, trained weather spotters reported flash flooding
occurring in warning area. Over 4 inches of rain have fallen. Radar
indicated that the heavy rainfall has ended across the area.
However, runoff from the earlier excessive rain will cause flash
flooding to occur.
Some locations that will experience flooding include...
Cincinnati, Covington, Florence, Independence, Norwood, Erlanger,
Fort Thomas, Newport, Reading, Harrison, North College Hill,
Edgewood, Elsmere, Wyoming, Cheviot, Fort Mitchell, Villa Hills,
Highland Heights, Taylor Mill and Mount Healthy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3923 8444 3895 8448 3893 8462 3910 8480
3914 8493 3926 8494
$$
Novak382
WGUS71 KILN 160115
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
915 PM EDT Mon Jul 15 2019
INC029-KYC015-037-117-OHC061-160122-
/O.CAN.KILN.FF.W.0033.000000T0000Z-190716T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dearborn IN-Kenton KY-Campbell KY-Boone KY-Hamilton OH-
915 PM EDT Mon Jul 15 2019
...THE FLASH FLOOD WARNING FOR NORTHEASTERN DEARBORN...NORTHERN
KENTON...NORTHERN CAMPBELL...NORTHERN BOONE AND SOUTHWESTERN HAMILTON
COUNTIES IS CANCELLED...
Heavy rain has ended across the area and flood waters have receded.
A few roads may remain closed overnight due to lingering high water.
This includes Sleepy Hollow Road in Kenton County, Kentucky.
Remember, do not drive through flooded roadways.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3923 8444 3895 8448 3893 8462 3910 8480
3914 8493 3926 8494
$$
JEGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 3:48 PM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jul 15, 3:48 PM EDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 348 PM EDT Mon Jul 15 2019 .SYNOPSIS... Showers and thunderstorms will become more numerous Tuesday night and Wednesday as the remnants of Barry move through the region. Hot and humid weather will follow for Thursday into the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Clusters of showers and thunderstorms across the region, most numerous across the Tri-State, will show a decreasing trend in coverage this evening as we lose heating. For the remainder of the evening into much of the overnight hours, skies will become mostly cloudy as mid and high level clouds push northeast into the region from the remnants of Barry. For late tonight, models suggest that weak low level forcing with another piece of energy from Barry, along with low level moisture transport, will bring another chance of showers/storms. Best chance appears slated for the western zones. It will be warm and muggy with lows in the lower 70s. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/... Piece of energy and weak low level forcing/moisture transport will shift to the north and northeast Tuesday morning. The chance of showers/storms with this feature will shift north and northeast as well. We should see a lull in pcpn activity until mid to late afternoon as the remnants of Barry open up as a s/wv trough and begin to move into the region from the west. Increasing diurnal instability and low level forcing will bring the likelihood of showers/storms to the western forecast area late tomorrow afternoon and evening, with just a chance east. For the overnight hours Tuesday night, the likelihood of pcpn will shift east, but with the loss of heating and the tropical airmass (high freezing levels), thunder should become sporadic toward morning. Although pwats increase to 2 inches plus, WCDs exceed 4 km, the overall forcing is weak/modest, so rainfall should be kept in check for the most part. However, locally heavy rain/localized flooding can not be ruled out given the tropical airmass. It will be warm and humid on Tuesday, mid 80s to near 90, with warm and muggy conditions Tuesday night with lows in the lower 70s. && .LONG TERM /TUESDAY NIGHT THROUGH MONDAY/... The long term period continues to contain two main concerns weather wise -- both of which are being handled relatively well by the long- range synoptic-based models in terms of their respective potential impacts locally. Firstly, on Tuesday night into Wednesday morning, an open S/W associated with the once-remnant center of Barry will begin to propagate straight through the heart of the Ohio Valley -- with one or more concentrated areas of midlevel energy moving northeast through the region during this time period. And with this, there remains a consistent signal for the potential for efficient rainfall rates with any heavier showers that develop, owing to the incredibly deep warm cloud depth layer in excess of 4-4.5km as well as PWATS near 2" and seasonably robust low level (925mb-850mb) moisture transport northeast into the area along the leading edge of a fairly potent LLJ (30-35kts) contained within this layer. These ingredients alone would suggest the potential for heavy downpours and extremely efficient rainfall rates, especially when combined with increased forcing for ascent associated with the aforementioned S/W energy. And while the signal for heavy rain potential has been present for several days, there are several factors that may act to limit widespread flooding issues -- most notably the anticipated progressive nature of the activity combined with the fact that rainfall in general over the past two to three weeks across much of the region has been close to or even below normal. So essentially the ground has not necessarily been primed for rapid runoff -- especially considering the time of the year and the recent stretch of sunshine and warmth which undoubtedly have acted to dry out the ground across much of the local area during the recent stretch. The one main concern would involve rain rates in excess of 2 in/hr, which very well may develop locally, but is not expected to be as widespread as some of the models were once suggesting. The above details essentially lend themselves to some concern for very localized heavy rain, tropical downpours, and/or flooding issues, but perhaps not widespread enough to warrant any Flash Flood Watch at this time. Certainly the evolution of any training activity will be closely monitored from Tuesday afternoon through Wednesday afternoon, but activity at this point may end up being scattered enough and lacking focus to inhibit widespread flooding concerns. The other item of interest locally will be associated with the aforementioned enhanced LLJ nudging into the western/southwestern Ohio Valley starting Tuesday night through Wednesday morning (before tapering off by Wednesday afternoon). This enhanced low level flow will be countered somewhat by relatively weak flow further aloft but may lend itself to some concern for embedded mesovortices within any axis of showers propagating through the area during this time frame. While instability will be relatively limited in the area with best low level flow, the threat for an isolated quick spin-up tornado is certainly non-zero Tuesday night into Wednesday, especially with a least a little bit of directional shear between the surface and 850mb. This being said, the potential remains low enough at this time to not warrant mention in the HWO, but will nonetheless be watched carefully Tuesday night and Wednesday morning. The best forcing and corresponding S/W axis will begin to pivot east of the ILN FA by mid-afternoon Wednesday, suggesting a downtick in coverage of showers and isolated thunderstorms during the afternoon hours west of the I-71 corridor. The best coverage during the afternoon will be mainly along/south of the I-71 corridor -- but even this may be somewhat disorganized/scattered in nature. Drier conditions will filter in Wednesday evening and night as midlevel ridging quickly builds in from the west, setting up the second weather concern of the week -- an episode of potentially significant heat and humidity for the latter part of the workweek into the upcoming weekend. As mentioned, the signal for an impressive and potentially somewhat extended stretch of heat is poised to begin impacting the Ohio Valley on Thursday and last through the upcoming weekend. Longer- range models, both synoptic- and ensemble-based, remain in relatively good agreement showing abrupt height rises starting Thursday following the S/W that will move through on Wednesday. This mid/upper level ridging will begin to nose northeast into the Ohio Valley by Thursday afternoon, with a corresponding increase in humidity as southwest flow at the surface quickly resumes and becomes established. The onset of higher heat and humidity will undoubtedly begin on Thursday but is more likely to be noticeable by Friday. The one potential fly in the ointment in Thursday/s fcst looks to be S/W energy pivoting around the expanding ridge, which could provide enough support for isolated diurnally-driven storms. However, at this time, there is not much agreement on the favored location for such activity so decided to broad-brush slight chance and chance PoPs throughout the ILN FA during the afternoon and early evening. By later Thursday night into Friday, the center of the expanding upper level ridge will develop -- potentially right over the Ohio Valley, with some indications of 594+ dm 500-mb heights setting up across the region. The prospect of the ridge center setting up in this manner could help inhibit diurnally-driven storm activity on Friday due to increased subsidence, suggesting that the chance for pcpn Friday and even into Saturday is relatively low. And as the ridge center develops, helping induce a quasi-zonal corridor of midlevel flow in the upper Midwest/northern Great Lakes region, high confidence continues in the prospect of having the hottest/most uncomfortable conditions of the summer thus far become entrenched across the region Friday and Saturday. Highs will likely top out in the mid 90s with dewpoints generally in the upper 60s to lower/mid 70s. This setup certainly suggests that eventually heat headlines will be needed for one or more days for at least part /if not all/ of the local area. However, as is always the case in situations like these, the heat index calculations will be largely dependent on how much the dewpoint mixes down during peak diurnal heating. Either way, heat indices above the 100-degree mark are likely Thursday through Sunday -- with excessive heat (heat indices above 105 degrees) possible Friday and/or Saturday. This will also be accompanied by lows in the lower to mid 70s, with some upper 70s not completely out of the realm of possibilities. The other, and last, item for consideration during the extended period will be the prospect of increased rain/storm chances by later Saturday and Sunday as the ridge axis begins to retrograde, allowing for height falls to develop across much of the region. This setup in and of itself certainly too will need to be watched, especially with a quasi-stationary frontal boundary accompanied by upper level support centered across the upper Midwest and Great Lakes region gradually sags south by Sunday. This certainly is a synoptic-scale setup which could ultimately dictate greater potential for MCS activity to track through parts /if not all/ of the area for the latter part of the weekend into early next week. Models this far out often do not have a good grasp on the mesoscale environments which will ultimately dictate such activity or favored corridors, but this will nonetheless be something that will be watched in the coming days. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... A weak embedded disturbance ejecting northeast from the remnants of Barry will bring scattered convection to the terminals this afternoon and evening. Have included VCTS/CB at all terminals, with TEMPO groups employed for KDAY/KILN/KCVG/KLUK. With loss of diurnal heating, convection should decrease in coverage between 00Z and 03Z. For the overnight period, VFR conditions should occur with mainly mid clouds mixing with some lower clouds across the western terminals as low level weak ascent/moisture transport bring a chance of showers/storms here. On Tuesday, weak ascent/moisture transport pcpn will move north/northeast, allowing for a lull in pcpn activity into mid to late day until diurnal heating and the approach of the remnants of Barry as a bonafide disturbance bring showers and embedded thunderstorms back into the picture. Winds will increase from the south on Tuesday. OUTLOOK...MVFR/IFR ceilings possible Wednesday. Thunderstorms possible Wednesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hickman NEAR TERM...Hickman SHORT TERM...Hickman LONG TERM...KC AVIATION...Hickman
Hazardous weather outlook, Jul 15, 3:54 PM EDT, 1 hour 37 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 354 PM EDT Mon Jul 15 2019 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-162000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 354 PM EDT Mon Jul 15 2019 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This afternoon and tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Heavy downpours will accompany the remnants of Barry Tuesday night and Wednesday, leading to possible localized flooding. Heat indices above 100 are likely Thursday and Sunday, with heat indices above 105 possible Friday and Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 15, 4:37 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Wilmington OH
437 PM EDT Mon Jul 15 2019
INZ074-075-KYZ091>093-OHZ070-077-078-152100-
Ohio IN-Dearborn IN-Boone KY-Kenton KY-Campbell KY-Hamilton OH-
Clermont OH-Butler OH-
437 PM EDT Mon Jul 15 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT OHIO...SOUTHEASTERN
DEARBORN...KENTON...CAMPBELL...BOONE...HAMILTON...SOUTHWESTERN
BUTLER AND WEST CENTRAL CLERMONT COUNTIES UNTIL 500 PM EDT...
At 435 PM EDT, radar indicated an area of strong thunderstorms
across the region lifting northeast at 25 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
One half inch diameter hail...
Very heavy rain...
Locations impacted include...
Cincinnati, Covington, Florence, Independence, Norwood, Erlanger,
Fort Thomas, Newport, Harrison, North College Hill, Edgewood,
Alexandria, Elsmere, Wyoming, Cheviot, Fort Mitchell, Villa Hills,
Highland Heights, Taylor Mill and Mount Healthy.
This includes the following Interstates...
I-71 in Kentucky between mile markers 74 and 77.
I-71 in Ohio between mile markers 0 and 9.
I-74 in Indiana near mile marker 171.
I-74 in Ohio between mile markers 0 and 19.
I-75 in Kentucky between mile markers 170 and 191.
I-75 in Ohio between mile markers 0 and 10.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3883 8465 3906 8502 3938 8474 3907 8425
3887 8439
TIME...MOT...LOC 2035Z 234DEG 21KT 3907 8453Special weather statement, Jul 15, 4:53 PM EDT, 38 minutes before
Special Weather Statement National Weather Service Wilmington OH 453 PM EDT Mon Jul 15 2019 OHZ051>053-061-062-152130- Champaign OH-Montgomery OH-Clark OH-Greene OH-Miami OH- 453 PM EDT Mon Jul 15 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL CHAMPAIGN... WESTERN CLARK...NORTHWESTERN GREENE...EASTERN MONTGOMERY AND SOUTHEASTERN MIAMI COUNTIES UNTIL 530 PM EDT... At 453 PM EDT, radar indicated a strong thunderstorm near Enon, moving northeast at 15 mph. STORM HAZARDS INCLUDE... Winds to 45 mph... One half inch diameter hail... Very heavy rain... Locations impacted include... Springfield, Beavercreek, Huber Heights, Fairborn, New Carlisle, Yellow Springs, Wright-Patterson Afb, Northridge, Enon, Brown, North Hampton, Tremont City, Donnelsville, Green Meadows, Thackery, Hustead, Terre Haute, State Route 41 at State Route 235, Dialton and Medway. This includes I-70 in Ohio between mile markers 39 and 60. Water will pond on roads and may quickly fill roadside ditches and small streams. Residents in these areas should remain alert. If this storm becomes stronger, then a warning may be needed. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4009 8384 3987 8369 3972 8405 3997 8413 TIME...MOT...LOC 2053Z 230DEG 11KT 3991 8397
Local storm report, Jul 15, 5:07 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
507 PM EDT MON JUL 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HEAVY RAIN 3 SSE COVINGTON 39.03N 84.48W
07/15/2019 M1.09 INCH CAMPBELL KY TRAINED SPOTTER
FROM 1630-1700L. 1.24 INCHES STORM TOTAL SO FAR.
&&
JEGLocal storm report, Jul 15, 5:14 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
514 PM EDT MON JUL 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM FLOOD ST. LEON 39.29N 84.96W
07/15/2019 DEARBORN IN BROADCAST MEDIA
PHOTO OF STANDING WATER IN RESIDENTIAL NEIGHBORHOOD
POSTED ON SOCIAL MEDIA. ESTIMATED 2 INCHES OF RAINFALL.
&&
JEGLocal storm report, Jul 15, 5:20 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
520 PM EDT MON JUL 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM TSTM WND DMG 5 W ENGLEWOOD 39.87N 84.40W
07/15/2019 MONTGOMERY OH TRAINED SPOTTER
4 INCH LIMBS DOWN ON US-40. TIME ESTIMATED FROM RADAR.
&&
JEGLocal storm report, Jul 15, 5:28 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
528 PM EDT MON JUL 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HEAVY RAIN 3 W CHEVIOT 39.16N 84.67W
07/15/2019 M2.66 INCH HAMILTON OH CO-OP OBSERVER
90 MINUTE TOTAL
&&
JEGThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 2:21 PM EDT | Special Weather Statement | ILN | Hamilton | 39 min |
| Jul 15, 3:22 PM EDT | Special Weather Statement | ILN | Butler | 23 min |
| Jul 15, 3:45 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Jul 15, 3:59 PM EDT | Special Weather Statement | ILN | Montgomery | 31 min |
| Jul 15, 4:03 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery, Preble | 27 min |
| Jul 15, 4:27 PM EDT | Special Weather Statement | ILN | Montgomery | 33 min |
| Jul 15, 4:37 PM EDT | Special Weather Statement | ILN | Hamilton | 23 min |
| Jul 15, 4:53 PM EDT | Special Weather Statement | ILN | Clark | 37 min |
| Jul 15, 5:08 PM EDT | Areal Flood Advisory | ILN | Hamilton | 112 min |
| Jul 15, 5:33 PM EDT | Special Weather Statement | ILN | Shelby | 27 min |
| Jul 15, 5:46 PM EDT | Severe Thunderstorm Warning | ILN | Clinton | 29 min |
| Jul 15, 6:08 PM EDT | Special Weather Statement | ILN | Logan | 52 min |
| Jul 15, 6:40 PM EDT | Special Weather Statement | ILN | Pickaway | 50 min |
| Jul 15, 7:23 PM EDT | Special Weather Statement | ILN | Licking | 37 min |
| Jul 15, 7:56 PM EDT | Special Weather Statement | ILN | Licking | 34 min |
| Jul 14, 8:44 PM EDT | Special Weather Statement | ILN | Owen | 46 min |
| Jul 14, 9:06 PM EDT | Special Weather Statement | ILN | Owen | 24 min |
| Jul 14, 9:31 PM EDT | Areal Flood Advisory | ILN | Owen | 3 hr |
| Jul 14, 10:34 PM EDT | Special Weather Statement | ILN | Owen | 26 min |
| Jul 14, 10:39 PM EDT | Special Weather Statement | ILN | Carroll | 36 min |
| Jul 15, 3:28 PM EDT | Special Weather Statement | ILN | Pendleton | 32 min |
| Jul 15, 3:56 PM EDT | Special Weather Statement | ILN | Campbell, Kenton, Pendleton | 34 min |
| Jul 15, 6:09 PM EDT | Special Weather Statement | ILN | Fayette | 36 min |
Nearby
Flash Flood Warnings in Kentucky, 2019Flash Flood Warnings in Ohio, 2019Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.